MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-LIMERICK DIRECTINJECT ON DEMAND HA CEMENT; IMPLANT

STRYKER ORTHOPAEDICS-LIMERICK DIRECTINJECT ON DEMAND HA CEMENT; IMPLANT
Model Number 79-45903
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 02/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been received at the manufacturer for testing.An evaluation will be conducted upon receipt of the device, and a follow-up report will be submitted after the quality investigation is complete.
 
Event or Problem Description
It was reported by the health professional that during the surgery it was noticed the syringe was broken.
 
Additional Manufacturer Narrative
The complained product was returned for investigation.The product return included the syringe 2 cannulas and the inner packaging in which all parts of the product were originally delivered.Just one of the cannulas were used.
 
Event or Problem Description

Brand Name
DIRECTINJECT ON DEMAND HA CEMENT
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
IE  NA
MDR Report Key9764755
Report Number0008010177-2020-00012
Device Sequence Number2910602
Product Code GXP
UDI-Device Identifier07613327123371
UDI-Public07613327123371
Combination Product (Y/N)N
PMA/510(K) Number
K143661
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number79-45903
Device Catalogue Number79-45903
Device Lot NumberDI19233
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2020
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer02/19/2020
Initial Report FDA Received Date02/27/2020
Supplement Report FDA Received Date06/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1